# SDR SWAA2023113011382

- Difficulty date: October 16, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-2 PYLON AFT LOWER FIXED FAIRING INTERNAL AFT RIB CRACKED MKD DOT<[01] REMOVED AND REPLACED NEW EDGE ASSY PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 1; EDGE ASSY REPLACED AT #2 PYLON AFT FIXED FAIRING;[03] CORRECTING STEP 1: REMOVED AND REPLACED AFT EDGE ASSY AT NO2 PYLON AFT LOWER FAIRING PER REF B737 SRM 51-40-02-0G-0; DWG 313A2750; 313A2752 AND 313A2700.;[04] CORRECTION VERIFIED STEP 3; EDGE ASSY REPLACED AT #2 PYLON AFT FIXED FAIRING
